# SDR AALA991106

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT CENTER DIVIDER IN ZONE B/C INOPERATIVE.  RESECURED CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT CENTER DIVIDER IN ZONE B/C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
